# SDR DALA2018022201099

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 75,024 hours, 19,603 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY TWO HOURS INTO FLIGHT,  THE CREW NOTICED THEIR OXYGEN INDICATED 10PSI WHEN DONNING MASK FOR BATHROOM BREAK.  RETURNED TO DEPARTURE.   SUSPECT CAPTAIN'S OXYGEN BOX TEST SWITCH MAY HAVE STUCK PARTIALLY OPEN BUT COULD NOT DUPLICATE. REPLACED CREW O2 BOTTLE AND LEAK CHECKED ALL 4 CREW O2 BOXES AND LINES.
